# SDR R61A201210230620

- Difficulty date: October 23, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000154
- Aircraft time: 11,185 hours, 6,038 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Structure
- Part number: 17085084405
- Condition: Corroded
- Location: Waste System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK CORROSION WAS FOUND ON WASTE BOX.  WASTE BOX WAS REMOVED AND REPLACED PER EMB 190 SRM WHILE IN HEAVY CHECK.
